# SDR 2003UALA00160

- Difficulty date: February 7, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 38,769 hours, 14,196 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLASH REPORTED NEAR MID-LAV, THEN SMOKE COMING OUT OF LAV.  NO FLAME OR FIRE REPORTED.
